Communications in Mathematical Physics

Scaling limits for interacting diffusions

S. R. S. Varadhan

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 135, Number 2 (1991), 313-353.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104202029

Mathematical Reviews number (MathSciNet)
MR1087387

Zentralblatt MATH identifier
0725.60085

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]
Secondary: 60J60: Diffusion processes [See also 58J65] 82C22: Interacting particle systems [See also 60K35]

Citation

Varadhan, S. R. S. Scaling limits for interacting diffusions. Comm. Math. Phys. 135 (1991), no. 2, 313--353. https://projecteuclid.org/euclid.cmp/1104202029.


Export citation